Alert archive / Missouri / Flash Flood Warnings in 2004
Flash Flood Warning 32, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 14, 2004, 4:31 PM CDT for Howard County, Saline County, Missouri. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2004, 4:31 PM CDT (21:31 UTC)
- Expired
- Jun 15, 2004, 12:30 AM CDT
- In force
- 8 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Howard County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 118 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:55 PM CDT | FLASH FLOOD | 2 Ene New Franklin, MO | COUNTY ROAD 433 CLOSED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 144 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2551 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 142132
FFWEAX
MOC089-195-150530-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
431 PM CDT MON JUN 14 2004
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOWARD COUNTY IN CENTRAL MISSOURI
SALINE COUNTY IN CENTRAL MISSOURI
* UNTIL 1230 AM CDT
* AT 427 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. ONE INCH OF RAIN
IN A HALF AN HOUR WAS REPORTED NEAR THE HIGBEE AREA.
* THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARSHALL...ARROW ROCK...ESTILL...FAYETTE...LISBON...MALTA BEND...
NAPTON...NEW FRANKLIN...FRANKLIN AND MOUNT LEONARD
LAT...LON 3918 9254 3897 9259 3900 9282 3905 9294
3896 9311 3897 9349 3919 9347
$$
PC1 follow-up statement
000
WGUS73 KEAX 150325
FFSEAX
MOC033-041-121-175-195-150400-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1024 PM CDT MON JUN 14 2004
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SALINE...
RANDOLPH...CARROLL...CHARITON AND MACON COUNTIES HAS BEEN
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY OR TO THE
NATIONAL WEATHER SERVICE IN PLEASANT HILL.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3964 9237 3927 9236 3939 9283 3895 9309
3900 9347 3929 9344 3933 9373 3960 9377
3961 9325 3969 9330 3969 9283 4003 9286
4002 9240 3991 9234
$$
CUTTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 2:25 AM CDT, 14 hours 6 minutes earlier.
Area forecast discussion, Jun 14, 2:25 AM CDT, 14 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 225 AM CDT MON JUN 14 2004 .DISCUSSION... COMPLEX WEATHER SITUATION IS EXPECTED THE NEXT COUPLE OF DAYS AS CONVECTION/CONVECTIVE COMPLEXES WILL PLAY HAVOC WITH THE SPEED AND LOCATION OF BOUNDARIES. LATEST SURFACE MAP INDICATES A WEAK SURFACE LOW IN EXTREME SOUTHWEST NEBRASKA WITH A WEAK COLD FRONT PRESSING SLOWLY SOUTH ACROSS CENTRAL AND NORTHEAST NEBRASKA. SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOP IN THE THETAE ADVECTION AREA...AS CONFIRMED BY PROFILERS...ACROSS EASTERN NEBRASKA...WESTERN IOWA AND EXTREME NORTHERN MISSOURI. BEST ISENTROPIC LIFT EARLY THIS MORNING IS PROJECTED TO BE ACROSS EASTERN NEBRASKA AND SOUTHERN IOWA WITH WEAK ISENTROPIC LIFT NOTED ON THE 310K SURFACE ACROSS EXTREME NORTHERN MISSOURI UNTIL 15Z. CONVECTION LIKELY TO BE ELEVATED IN NATURE AS PER MESOETA FORECAST SOUNDINGS WITH INCREASING CAP ALSO LIMITING THE AREAL COVERAGE OF CONVECTION. NEXT CONCERN IS THE WEAK FRONT...CURRENTLY IN NEBRASKA...WHICH IS EXPECTED TO SAG SLOWLY SOUTH ACROSS THE CWA THROUGH THIS EVENING. MESOETA SUGGESTS THAT THE BOUNDARY WILL BE ALONG THE I-35 CORRIDOR BY 18Z...BUT PREFER SLIGHTLY SLOWER GFS BASED ON CURRENT TRENDS. STRONG INSTABILITY IS NOTED AHEAD OF THE FRONT AS PER THE MESOETA WITH CAPE AROUND 4000 J/KG. SFC-6KM SHEAR IS NOT IMPRESSIVE BUT 25-30KTS WILL AID IN THE DEVELOPMENT OF SEVERE CONVECTION AHEAD OF THE BOUNDARY THIS AFTERNOON...ESPECIALLY THE SE ONE HALF OF THE CWA. AS PER THE MESOETA...THE 850-700 MB CAP WILL WEAKEN IN ADVANCE OF THE FRONT WHICH APPEARS REASONABLE. AS A RESULT...EXPECT A GOOD CHANCE OF CONVECTION THIS AFTERNOON ALONG AND AHEAD OF THE FRONT. EXPECT THE CONVECTION TO ORGANIZE INTO A POORLY DEFINED MCS BY EARLY EVENING...MAINLY ACROSS THE SOUTHERN ZONES. BASED UPON THE CORFIDI VECTORS...EXPECT THE CONVECTION TO EXIT THE CWA BY LATE EVENING...IF NOT EARLIER. MESOETA SUGGEST WEAK ISENTROPIC LIFT LATE MONDAY NIGHT ACROSS THE WEST CENTRAL AND NORTHWEST ZONES. WILL KEEP POPS IN THIS AREA IN THE LOW CATEGORY AS THE ISENTROPIC LIFT MAY BE DISPLACED FURTHER SOUTHWEST. THE CONVECTION WILL LIKELY STABILIZE THE ATMOSPHERE TUESDAY WITH THE LOCATION OF THE OUTFLOW BOUNDARY OR ORIGINAL BOUNDARY TO THE SOUTH OF THE CWA BY TUESDAY MORNING. BELIEVE THAT MUCH OF THE DAY THE ATMOSPHERE WILL BE IN A RECOVERY MODE. POSITION OF ANY BOUNDARIES AND INSTABILITY AXIS OF THE MODELS APPEARS TO BE SUSPECT AT THIS TIME. AS A RESULT...WILL NOT ACCEPT CURRENT STRONG INSTABILITY THAT THE MESOETA SHOWS FOR THE DAY ON TUESDAY. MESOETA SUGGEST A WEAK SHORTWAVE TO MOVE ACROSS THE CWA TUESDAY MORNING...BUT DO NOT HAVE MUCH CONFIDENCE IN THIS FEATURE. WILL MAINTAIN LOW POPS HOWEVER..FOR TUESDAY MORNING...IN CASE WARM ADVECTION DOES EXIST. BY LATE TUESDAY NIGHT...A SHORTWAVE TROF MOVES INTO THE NORTHERN PLAINS. THIS AIDS IN SLOWLY DRIVING THE NEXT COLD FRONT SOUTH INTO THE NORTHERN CWA TUESDAY NIGHT. MODELS APPEAR TO BE SUFFERING FROM GRID SCALE FEEDBACK. HOWEVER...EXPECT CONVECTION TO DEVELOP IN THE VICINITY OF THE FRONT. ALTHOUGH SHEAR IS RATHER WEAK...EXPECT THAT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY BEFORE MIDNIGHT...WITH MODERATE INSTABILITY IN PLACE. WILL CONTINUE THREAT OF CONVECTION INTO WEDNESDAY AS FRONT IS SLOW TO MOVE SOUTHEAST. PLAN TO MAINTAIN CURRENT FLOOD WATCH AT THIS TIME. IT MAY NEED TO BE EXTENDED OR LOCATION REDEFINED. CONFIDENCE FOR ENTIRE SCENARIO IS NOT HIGH...THEREFORE WILL LET FUTURE SHIFTS ADJUST FLOOD WATCH IF NEEDED. && .PREVIOUS DISCUSSION... 323 PM CDT... THE MAIN SURFACE BOUNDARY OF INTEREST IS CURRENTLY STRETCHED ACROSS THE KANSAS NEBRASKA BORDER EAST ACROSS EXTREME NORTHERN MISSOURI AND UP INTO SOUTHEAST IOWA THIS AFTERNOON. THE AIRMASS ACROSS EAX HAS HAD A DIFFICULT TIME RECOVERING FROM LAST NIGHTS COMPLEX...AND TEMPERATURES HAVE STRUGGLED TO GET INTO THE LOW 80S. DEWPOINTS ARE STILL IN THE LOW 60S FOR THE MOST PART. PER 18Z TOP RAOB...SEVERE THUNDERSTORM POTENTIAL DOES NOT LOOK GREAT SOUTH OF THE AFOREMENTIONED BOUNDARY. CAPES ARE UNDER 500 J/KG AND LIFTED INDICES ARE BARELY NEGATIVE. SO...ANTICIPATE THREAT WILL BE MAINLY ACROSS THE NORTHERN QUARTER OF THE FORECAST AREA IN THE VICINITY OF THE BOUNDARY...AND HAVE KEPT HIGHEST CHANCE POPS THERE. CURRENTLY MONITORING CONVECTION DEVELOPING ACROSS SOUTHWEST NEBRASKA AND NORTHEAST KANSAS ALONG THE QUASI-STATIONARY FRONT...WHICH IS EXPECTED TO REACH NORTHWEST MISSOURI LATE THIS AFTERNOON/EARLY EVENING DEPENDING ON HOW IT HOLDS TOGETHER ONCE IN ENCOUNTERS THE MORE STABLE AIRMASS TO ITS EAST. THIS SCENARIO LOOKS LESS FAVORABLE FOR HEAVY RAINFALL...ESPECIALLY WITH PWATS BELOW AN INCH. WILL MAINTAIN FLOOD WATCH HOWEVER...AS FFG VALUES ARE BETWEEN ONE HALF AND ONE INCH FOR THE MOST PART. THE FRONT IS FORECAST TO PUSH THROUGH THE FORECAST AREA ON MONDAY...AND WILL MAINTAIN CHANCE POPS DURING THE AFTERNOON AND NIGHTTIME HOURS. ANTICIPATE MORE SHOWERS AND THUNDERSTORMS ACROSS THE MISSOURI IOWA BORDER ON TUESDAY AND TUESDAY NIGHT AS SHORTWAVE ENERGY SLIDES ACROSS. THE FORECAST AREA IS UNDER AN UPPER LEVEL DIVERGENT ZONE ON WEDNESDAY AS A 250MB JET SLIDES BY TO THE NORTH AND A JET STREAK RIDES NORTHEAST TOWARD IT FROM THE SOUTHWEST. WITH A SURFACE FRONT TO PUSH SOUTH ACROSS EASTERN KANSAS AND MISSOURI...A FAVORABLE UPPER LEVEL WIND FIELD...AND SEVERAL SHORTWAVES FORECAST TO BE IN THE AREA...HAVE MAINTAINED THE CHANCE FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY. HOW FAR SOUTH THIS FRONT WILL ADVANCE BEFORE LIFTING BACK TO THE NORTH REMAINS IN QUESTION. HAVE INTRODUCED CHANCES FOR SHOWERS AND THUNDERSTORMS FRIDAY EVENING WITH THE BOUNDARY EXPECTED TO BE IN THE VICINITY ONCE AGAIN. MID TO LATE WEEK TEMPERATURES WILL DEPEND GREATLY ON THE POSITION OF THIS FRONT...SO HAVE MADE ONLY MINOR ADJUSTMENTS TO TEMPERATURES FOR THE TIME BEING. SCHMIT/STOFLET .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLOOD WATCH UNTIL NOON CDT TUESDAY FOR ZONES KSZ025...KSZ057...KSZ060...KSZ102>105. MO...FLOOD WATCH UNTIL NOON CDT TUESDAY FOR ZONES MOZ001>008...MOZ011>017...MOZ020>025...MOZ028>033...MOZ037>040...MOZ0 43>046...MOZ053>054. WFO EAX
Hazardous weather outlook, Jun 14, 12:54 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 PM CDT MON JUN 14 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-151100- THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. ...SCATTERED SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND HAIL EXPECTED THIS AFTERNOON AND TONIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM DEVELOPMENT IS EXPECTED TO CONTINUE ALONG AN OUTFLOW BOUNDARY IN NORTH CENTRAL MISSOURI DURING THE EARLY AFTERNOON. SCATTERED THUNDERSTORMS ARE THEN ANTICIPATED TO BUILD IN A SOUTHWESTWARD LINE AS A WEAK COLD FRONT MOVES SOUTHEAST ACROSS NORTHERN MISSOURI AND NORTHEAST KANSAS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP SOUTHEAST OF A ST. JOSEPH TO KIRKSVILLE LINE THIS AFTERNOON AND INTO THE EVENING. ALTHOUGH THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS, AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION, HEAVY RAINFALL MAY ACCOMPANY THE STORMS AS THE FRONT STALLS ACROSS WEST CENTRAL AND CENTRAL MISSOURI...WHICH MAY LEAD TO ADDITIONAL FLOODING PROBLEMS DUE TO SATURATED SOIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY MORNING NORTH OF A LINE FROM NEAR KANSAS CITY TO KINGSTON TO KIRKSVILLE. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THE WEAK FRONT WHICH IS FORECAST TO MOVE ACROSS THE AREA THIS AFTERNOON AND TONIGHT IS EXPECTED TO DISSIPATE WITH ANOTHER FRONT TO APPROACH EXTREME NORTHWEST MISSOURI BY LATE TUESDAY AFTERNOON. THE FRONT WILL MOVE INTO WEST CENTRAL AND CENTRAL MISSOURI BY WEDNESDAY MORNING. THE FRONT WILL LIKELY TRIGGER SCATTERED THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATE TUESDAY AFTERNOON ACROSS EXTREME NORTHWEST MISSOURI AND GENERALLY ALONG AND NORTH OF INTERSTATE 70 TUESDAY NIGHT. THE PRIMARY THREATS WILL BE LARGE HAIL, DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND FRIDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY WILL BE REQUIRED THIS AFTERNOON AND TONIGHT SOUTH OF INTERSTATE 36...INCLUDING THE KANSAS CITY METRO AREA. ACTIVATION MAY ALSO BE NEEDED FOR EXTREME NORTHWEST MISSOURI LATE TUESDAY AFTERNOON AND GENERALLY ALONG AND NORTH OF INTERSTATE 70 TUESDAY NIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. STOFLET
In the hours before
Local storm report, Jun 14, 3:36 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 E ROANOKE 39.32N 92.63W
06/14/2004 1.00 INCH RANDOLPH MO PUBLIC
&&
MJLocal storm report, Jun 14, 3:50 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
350 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 6 E ARMSTRONG 39.27N 92.59W
06/14/2004 1.00 INCH HOWARD MO LAW ENFORCEMENT
&&
MJLocal storm report, Jun 14, 3:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
352 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL OAK GROVE 39.00N 94.13W
06/14/2004 0.88 INCH JACKSON MO AMATEUR RADIO
&&
MJLocal storm report, Jun 14, 3:56 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL 8 S SEDALIA 38.59N 93.23W
06/14/2004 0.88 INCH PETTIS MO EMERGENCY MNGR
&&
MJLocal storm report, Jun 14, 4:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
400 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 8 SE SEDALIA 38.62N 93.13W
06/14/2004 1.00 INCH PETTIS MO EMERGENCY MNGR
&&
MJLocal storm report, Jun 14, 4:15 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 4 S HIGBEE 39.25N 92.51W
06/14/2004 1.00 INCH HOWARD MO TRAINED SPOTTER
&&
MJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:23 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 67 min |
| Jun 13, 7:36 PM CDT | Tornado Warning | EAX | Nodaway | 54 min |
| Jun 13, 8:29 PM CDT | Tornado Warning | EAX | Nodaway | 46 min |
| Jun 13, 8:33 PM CDT | Tornado Warning | EAX | Gentry | 87 min |
| Jun 13, 9:09 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 66 min |
| Jun 13, 9:16 PM CDT | Tornado Warning | EAX | Daviess | 89 min |
| Jun 13, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Livingston | 65 min |
| Jun 13, 10:25 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 65 min |
| Jun 13, 10:44 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 76 min |
| Jun 14, 12:18 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 57 min |
| Jun 14, 3:02 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 88 min |
| Jun 14, 3:38 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 52 min |
| Jun 14, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 90 min |
| Jun 14, 4:29 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 46 min |
| Jun 14, 5:17 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 88 min |
| Jun 14, 5:33 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 87 min |
| Jun 14, 5:41 PM CDT | Severe Thunderstorm Warning | EAX | Carroll | 94 min |
| Jun 14, 5:45 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 90 min |
| Jun 14, 5:51 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 69 min |
| Jun 14, 6:01 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton | 8 hr |
| Jun 14, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 90 min |
| Jun 14, 6:41 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 79 min |
Nearby
Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.